# SDR ASAA2018031823936

- Difficulty date: March 18, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 15,283 hours, 5,104 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 21769E
- Condition: False Indication
- Location: Window Heat
- Part time: 15,272 hours, 5,101 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW,  OVERHEAT LIGHT ILLUMINATED DURING TAKEOFF + 2:45.  FOLLOWED QRH.  LIGHT REMAINED ON.  TURNED WINDOW HEAT SWITCH OFF.  ACFT GROUNDED.  REMOVED & REPLACED THE RIGHT FWD WHCU IAW AMM 30-41-11. OPS TESTED NORMAL AND FIM 30-41 / 801, BITE TESTED OK.  GROUND VERIFICATION NORMAL.
